# SDR SWIA200414026

- Difficulty date: October 28, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 6,343 hours, 4,883 cycles
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10019
- Part serial: 35613612
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(FLAPS FAIL) CAUTION MESSAGE ON APPROACH, AFTER SELECTING FLAPS 8.    REPLACED LT IB NR 1 AND NR 2 FLAP ACTUATORS WITH SERVICEABLE UNITS IAW MM 27-53-01.  P/N: 852D100-19,  S/N OFF:  3561,  P/N:  852D100-19,   S/N OFF:  3612.
